Singularities of a simple elliptic operator

H. P. McKean

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)157-165
Number of pages9
JournalJournal of Differential Geometry
Volume25
Issue number2
StatePublished - 1987

Fingerprint

Elliptic Operator
Singularity

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology
  • Analysis

Cite this

Singularities of a simple elliptic operator. / McKean, H. P.

In: Journal of Differential Geometry, Vol. 25, No. 2, 1987, p. 157-165.

Research output: Contribution to journalArticle

McKean, HP 1987, 'Singularities of a simple elliptic operator', Journal of Differential Geometry, vol. 25, no. 2, pp. 157-165.
McKean, H. P. / Singularities of a simple elliptic operator. In: Journal of Differential Geometry. 1987 ; Vol. 25, No. 2. pp. 157-165.
@article{5e7780706f794390a01c23a8c84dd0c8,
title = "Singularities of a simple elliptic operator",
author = "McKean, {H. P.}",
year = "1987",
language = "English (US)",
volume = "25",
pages = "157--165",
journal = "Journal of Differential Geometry",
issn = "0022-040X",
publisher = "International Press of Boston, Inc.",
number = "2",

}

TY - JOUR

T1 - Singularities of a simple elliptic operator

AU - McKean, H. P.

PY - 1987

Y1 - 1987

UR - http://www.scopus.com/inward/record.url?scp=84972535689&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972535689&partnerID=8YFLogxK

M3 - Article

VL - 25

SP - 157

EP - 165

JO - Journal of Differential Geometry

JF - Journal of Differential Geometry

SN - 0022-040X

IS - 2

ER -